# SDR SIMA201906174002

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 21,487 hours, 15,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIPS NEAR ISLES 18, 13RH, 6LH, AND 15 ARE CRACKED-C/A-REPLACED CRACKED AND/OR BROKEN EMERGENCY FLOOR AISLE LIGHT STRIP COVERS AS REQUIRED ROWS 6LH, 13RH, 15 AND 18  IAW AMM 33-51-01.
